# SDR ASOA201100668

- Difficulty date: March 28, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL AND SILL ANGLE ARE CORRODED BETWEEN FS 319.0 AND 349.0, SAFETIED AND OPS TEST OF THE PAX DOOR WARNING SYS IS GOOD IAW AMM 52-70-04-710-803.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP.
